# SDR WX0A2018102273371

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 59,969 hours, 54,427 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT ATT REPORTED A BURNING ODOR AND HAZE IN THE CABIN.  EMERGENCY DECLARED.  R & R THE APU LOW OIL PRESSURE SWITCH, WATER SEPARATOR, COALESCER BAGS, ACM OUTBOARD INLET FLEX BOOT CLAMP  AND PRSOV.
